Alert archive / Minnesota / Wind Chill Advisories in 2017

Wind Chill Advisory 10, NWS Grand Forks, ND

March 9, 201714 counties in North Dakota; 16 counties in Minnesota

NWS Grand Forks, ND issued this wind chill advisory at Mar 9, 2017, 3:34 AM CST for 14 counties in North Dakota; 16 counties in Minnesota. It took effect at Mar 9, 2017, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2017, 3:34 AM CST (09:34 UTC)
In effect from
Mar 9, 2017, 9:00 PM CST
Expired
Mar 10, 2017, 9:00 AM CST
In force
12 hr
Issued by
NWS Grand Forks, ND
All 30 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 42 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 9.6 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2017-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2017-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

197 
WWUS43 KFGF 090934
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
334 AM CST Thu Mar 9 2017

MNZ001-004>009-013>017-NDZ006>008-014>016-026-027-054-092200-
/O.NEW.KFGF.WC.Y.0010.170310T0300Z-170310T1500Z/
West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh County-Nelson-Grand Forks-
Western Walsh County-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, 
Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, 
Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji,
Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, 
St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Park River, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Edinburg, Adams, and Lankin
334 AM CST Thu Mar 9 2017

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST FRIDAY...

The National Weather Service in Grand Forks has issued a Wind
Chill Advisory, which is in effect from 9 PM this evening to 9 AM
CST Friday. 

* WIND CHILL VALUES...Expect wind chills to range from 20 below
  zero to 35 below zero between 9 PM this evening and 9 AM 
  Friday, with the coldest wind chills occurring around 6 AM 
  Friday. 

* IMPACTS...The cold wind chills will cause frostbite in as 
  little as 30 minutes to exposed skin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind chill advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

BP/AV
5 follow-up statements
374 
WWUS43 KFGF 091002 AAA 
WSWFGF

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Grand Forks ND
402 AM CST Thu Mar 9 2017

MNZ001-004>009-013>017-NDZ006>008-014>016-026-027-054-101500-
/O.CON.KFGF.WC.Y.0010.170310T0300Z-170310T1500Z/
West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh County-Nelson-Grand Forks-
Western Walsh County-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, 
Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, 
Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji,
Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, 
St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Park River, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Edinburg, Adams, and Lankin
402 AM CST Thu Mar 9 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST FRIDAY...

* WIND CHILL VALUES...Expect wind chills to range from 25 below
  zero to 40 below zero between 9 PM this evening and 9 AM 
  Friday, with the coldest wind chills occurring around 6 AM 
  Friday. 

* IMPACTS...The cold wind chills will cause frostbite in as 
  little as 30 minutes to exposed skin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind chill advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
825 
WWUS43 KFGF 091913
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
113 PM CST Thu Mar 9 2017

MNZ002-003-022>024-027-028-030>032-NDZ024-028>030-038-039-101500-
/O.EXA.KFGF.WC.Y.0010.170310T0300Z-170310T1500Z/
Norman-Clay-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-West Otter Tail-East Otter Tail-Wadena-Eddy-Griggs-
Steele-Traill-Barnes-Cass-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, New Rockford, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, Valley City, and Fargo
113 PM CST Thu Mar 9 2017

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST FRIDAY...

The National Weather Service in Grand Forks has issued a Wind
Chill Advisory...which is in effect from 9 PM this evening to
9 AM CST Friday.

* WIND CHILL VALUES...25 below zero to 40 below zero.

* IMPACTS...The cold wind chills will cause frostbite in as 
  little as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind chill advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

MNZ001-004>009-013>017-NDZ006>008-014>016-026-027-054-101500-
/O.CON.KFGF.WC.Y.0010.170310T0300Z-170310T1500Z/
West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh County-Nelson-Grand Forks-
Western Walsh County-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, 
Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, 
Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji,
Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, 
St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Park River, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Edinburg, Adams, and Lankin
113 PM CST Thu Mar 9 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST FRIDAY...

* WIND CHILL VALUES...25 below zero to 40 below zero.

* IMPACTS...The cold wind chills will cause frostbite in as 
  little as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind chill advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
181 
WWUS43 KFGF 100342
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
942 PM CST Thu Mar 9 2017

MNZ001>009-013>017-022>024-027-028-030>032-NDZ006>008-014>016-024-
026>030-038-039-054-101500-
/O.CON.KFGF.WC.Y.0010.000000T0000Z-170310T1500Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-
East Otter Tail-Wadena-Towner-Cavalier-Pembina-Benson-Ramsey-
Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Fergus Falls, Perham, New York Mills, 
Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Cando, 
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Fargo, Edinburg, Adams, and Lankin
942 PM CST Thu Mar 9 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WIND CHILL VALUES...Expect wind chills to fall into the 25 below
  zero to 35 below zero range overnight until 9 AM Friday, with 
  the coldest wind chills occurring around 6 AM Friday. 

* IMPACTS...The cold wind chills will cause frostbite in as 
  little as 30 minutes to exposed skin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind chill advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
371 
WWUS43 KFGF 101004
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
404 AM CST Fri Mar 10 2017

MNZ030-031-NDZ024-028-038-039-101115-
/O.CAN.KFGF.WC.Y.0010.000000T0000Z-170310T1500Z/
West Otter Tail-East Otter Tail-Eddy-Griggs-Barnes-Cass-
Including the cities of Fergus Falls, Perham, New York Mills, 
Parkers Prairie, Henning, Battle Lake, New Rockford, Cooperstown,
Valley City, and Fargo
404 AM CST Fri Mar 10 2017

...WIND CHILL ADVISORY IS CANCELLED...

The National Weather Service in Grand Forks has cancelled the
Wind Chill Advisory.

Wind chills are not expected to get as cold as previously
forecast. So the wind chill advisory was cancelled for the above
counties. 

$$

MNZ001>009-013>017-022>024-027-028-032-NDZ006>008-014>016-026-027-
029-030-054-101500-
/O.CON.KFGF.WC.Y.0010.000000T0000Z-170310T1500Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wadena-Towner-
Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Nelson-
Grand Forks-Steele-Traill-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Wadena, Menahga, Cando, Langdon, 
Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, 
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, Lakota, Mcville, Aneta, Tolna, Grand Forks, Finley, 
Hope, Mayville, Hillsboro, Hatton, Portland, Edinburg, Adams, 
and Lankin
404 AM CST Fri Mar 10 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WIND CHILL VALUES...Expect wind chills to fall into the 25 below
  zero to 35 below zero range until 9 AM Friday.

* IMPACTS...The cold wind chills will cause frostbite in as 
  little as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind chill advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
864 
WWUS43 KFGF 101518
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
918 AM CST Fri Mar 10 2017

MNZ001>009-013>017-022>024-027-028-032-NDZ006>008-014>016-026-027-
029-030-054-101630-
/O.EXP.KFGF.WC.Y.0010.000000T0000Z-170310T1500Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wadena-Towner-
Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Nelson-
Grand Forks-Steele-Traill-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Wadena, Menahga, Cando, Langdon, 
Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, 
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, Lakota, Mcville, Aneta, Tolna, Grand Forks, Finley, 
Hope, Mayville, Hillsboro, Hatton, Portland, Edinburg, Adams, 
and Lankin
918 AM CST Fri Mar 10 2017

...WIND CHILL ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Mar 9, 12:51 AM CST, 2 hours 43 minutes earlier.

Area forecast discussion, Mar 9, 12:51 AM CST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1251 AM CST Thu Mar 9 2017

.UPDATE...
Issued at 1250 AM CST Thu Mar 9 2017

With the exception of low clouds along an area from Jamestown to
Devils Lake and westward, skies have cleared considerably in the
past hour or two over much of the Red River Valley and far
northwest Minnesota. Will monitor for the effect this may have on
low temps. Clouds are expected to build back in from the west
through the morning as moisture increases.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 325 PM CST Wed Mar 8 2017

Cloud trends, pcpn chances, and temps will be the main forecast
challenges. Most places tonight will vary from partly to mostly
cloudy, but a bit more cloud cover should be found west of the Red
River Valley. There are still some convective streamers over
northwest Minnesota, which are producing some flurries or light
snow showers, but these should end before sunset. Some of the
larger scale models are showing some light snow moving toward the
western FA late tonight into early Thursday, but these are moving
into the sfc ridge and drier air. Because of that, will not keep
any pcpn chances for this. Temps on Thursday will be cooler than
today, although wind speeds will be much lower.

.LONG TERM...(Thursday night through Wednesday)
Issued at 325 PM CST Wed Mar 8 2017

Thursday night will bring the coldest night in awhile with high
pressure ridging parked over the area. With 925/850 mb temperatures
dropping back into the -20s C, looks like it won't take much wind to
reach advisory criteria for wind chills, especially across the
northern half of the region. The majority of the day on Friday
should be quiet but cold as highs struggle to reach into the teens
across the south while remaining in the single digits north.

Models still generally agree on an upper wave in northwest flow
moving into the western Dakotas by Friday evening. However, the best
forcing and associated precipitation continue to stay to the south
and west as the surface ridge continues to dominate. Slight PoPs
across the far west and south forecast area still appear reasonable
with best chances remaining across central North Dakota and down
into South Dakota.

The beginning of the weekend looks to bring continued quiet
conditions with temperatures remaining below average as the cold
Canadian high continues to pushes southward. The surface high finally
looks to break its hold on the region on Sunday. Long term models
all depict a fairly strong upper wave pushing the ridge out but
still vary on the location of the greatest impacts. The ECMWF and
GFS both show the greatest impacts just west of the area while the
Canadian is much more in line with our area. Additionally, the
latest model runs have really cut down on QPF amounts as compared to
the last few runs. Therefore, trends will need to continue to be
monitored.

Following the weekend, another broad area of high pressure will
build in allowing quiet conditions to return for the beginning of
the new work week. Models then begin to diverge considerably on any
additional upper wave/precipitation chances so continued with a dry
forecast at this time. A slight warming trend does look to begin,
however, as 850 mb temperatures make a run for the zero mark through
midweek.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1147 PM CST Wed Mar 8 2017

Some mid level clouds streaming from central ND into our
southwestern forecast area, with high clouds further north and
east. All sites should remain VFR throughout the period. Winds
have dropped down although remain from the north to northwest.
There will be not much change in direction but some increase
tomorrow afternoon to near 15 kts will be possible.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...BP
SHORT TERM...Godon
LONG TERM...Lee
AVIATION...JR
Hazardous weather outlook, Mar 8, 2:01 PM CST, 13 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
201 PM CST Wed Mar 8 2017

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-092015-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
201 PM CST Wed Mar 8 2017

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Hazardous wind chills may impact areas along and north of
Interstate 94 Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Nearby

Wind Chill Advisories in Minnesota, 2017Wind Chill Advisories in North Dakota, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.